Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 55, NWS Melbourne, FL

June 27, 2014Orange County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 27, 2014, 4:57 PM EDT for Orange County, Florida. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2014, 4:57 PM EDT (20:57 UTC)
Expired
Jun 27, 2014, 5:49 PM EDT
In force
52 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Orange County, FL

The radar

The Melbourne radar (KMLB), 84 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 5:05 PM EDTTSTM WND DMG3 W Azalea Park, FLTREE DOWN ON POWERLINE AT E LIVINGSTON ST AND PRIMROSE DRIVE. TIME ESTIMATED FROM RADAR.
Jun 27, 5:11 PM EDTTSTM WND GST 51Orlando Executive Airpo, FLKORL - ORLANDO EXECUTIVE AIRPORT RECORDED A WIND GUST TO 44 KNOTS/51 MPH FROM THE NORTHWEST.
Jun 27, 5:26 PM EDTTSTM WND GST 41Orlando International A, FLKMCO - ORLANDO INTL AIRPORT RECORDED A WIND GUST TO 36 KNOTS/41 MPH FROM THE WEST/250 DEGREES.
Jun 27, 5:26 PM EDTHAIL 15 Nnw Buena Ventura Lak, FLHAIL TO THE SIZE OF QUARTERS. REPORTED FROM SPOTTER ON THE FL TURNPIKE BETWEEN SR 528 AND OSCEOLA PKWY.
Jun 27, 5:28 PM EDTHAIL 0.255 Nw Buena Ventura Lake, FLPEA SIZE HAIL. REPORTED BY STORM SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1238 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
824 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WUUS52 KMLB 272057
SVRMLB
FLC095-272200-
/O.NEW.KMLB.SV.W.0055.140627T2057Z-140627T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
457 PM EDT FRI JUN 27 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA

* UNTIL 600 PM EDT.

* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DOCTOR PHILLIPS...OR NEAR
  OAK RIDGE...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  SEA WORLD AND ORLANDO INTERNATIONAL AIRPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2835 8128 2835 8155 2861 8161 2863 8135
TIME...MOT...LOC 2057Z 342DEG 14KT 2843 8148

$$

DWS
3 follow-up statements
700 
WWUS52 KMLB 272110
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
510 PM EDT FRI JUN 27 2014

FLC095-272200-
/O.CON.KMLB.SV.W.0055.000000T0000Z-140627T2200Z/
ORANGE-
510 PM EDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL ORANGE COUNTY...

AT 507 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED FROM NEAR ORLANDO TO NEAR WINTER PARK...MOVING SOUTH AT 15 
MPH.

PUBLIC REPORTS OF PEA TO PENNY SIZED HAIL HAVE BEEN REPORTED IN 
PARTS OF ORLANDO...ALONG WITH GUSTS NEAR SEVERE STRENGTH. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY
HILL...UNIVERSAL STUDIOS...WET N WILD WATER PARK...OAK RIDGE...
EDGEWOOD...CONWAY...DOCTOR PHILLIPS...TANGELO PARK...PINE CASTLE...
BELLE ISLE...SEA WORLD...VINELAND...LAKE BUENA VISTA AND ORLANDO
INTERNATIONAL AIRPORT

LAT...LON 2855 8151 2863 8135 2835 8128 2835 8155
TIME...MOT...LOC 2107Z 342DEG 14KT 2851 8141

$$

DWS
401 
WWUS52 KMLB 272136
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
536 PM EDT FRI JUN 27 2014

FLC095-272200-
/O.CON.KMLB.SV.W.0055.000000T0000Z-140627T2200Z/
ORANGE-
536 PM EDT FRI JUN 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTH CENTRAL ORANGE COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED JUST SOUTH OF THE ORLANDO INTERNATIONAL AIRPORT...MOVING 
SOUTH AT 15 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 2845 8145 2857 8135 2835 8128 2835 8155
TIME...MOT...LOC 2134Z 342DEG 14KT 2838 8134

$$

DWS
183 
WWUS52 KMLB 272149
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
549 PM EDT FRI JUN 27 2014

FLC095-272158-
/O.CAN.KMLB.SV.W.0055.000000T0000Z-140627T2200Z/
ORANGE-
549 PM EDT FRI JUN 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE COUNTY IS
CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO 
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS IN ORANGE
COUNTY. AS A RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER... 
HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE 
POSSIBLE.

SEVERE WIND GUSTS HAVE PUSHED INTO NORTH OSCEOLA COUNTY NEAR SAINT 
CLOUD AND NARCOOSSEE.

LAT...LON 2845 8145 2857 8135 2835 8128 2835 8155
TIME...MOT...LOC 2148Z 342DEG 14KT 2835 8133

$$

DWS

DWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:24 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 27, 3:24 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT FRI JUN 27 2014

.DISCUSSION...
TONIGHT...ANOMALOUS DEEP LAYER NLY FLOW COUPLED WITH HIGH PWAT AND
AN APPROACHING TUTT FROM THE NRN BAHAMAS WL KEEP SCT MENTION OF
PCP INTO THE NIGHT TIME HOURS WITH A PERSISTENCE FORECAST OF LATE
STORMS EXPECTED ONCE AGAIN FROM LATE AFTERNOON INTO EVENING.
ACTIVITY WILL PERSIST OVER THE MARINE AREA OVERNIGHT. BOUNDARY
COLLISIONS WL FORCE DEVELOPMENT OF SCATTERED ACTIVITY INLAND. LTST
HRRR RUN CONTINUES TO SHOW SOME LATE AFTN/EVE DEVELOPMENT WITH SLY
MOTION ASSISTED BY NUMEROUS BOUNDARY COLLISIONS INTO THE EVENING
HOURS. A FEW STRONG STORMS WILL OCCUR WITH GUSTY WINDS AND SMALL
HAIL THROUGH AROUND 10 PM.

SAT-SUN...(MODIFIED PREV DISC) WL BE WATCHING AN AREA OF LOW
PRESSURE INITIALLY OFF THE GA/SC COAST SAT EXPECTED TO SLOWLY
DRIFT SOUTHWARD TO OFF OF THE NE FLORIDA EAST COAST SUN. LIGHT
WEST TO NORTHWEST WINDS BELOW 5 MPH EACH MORNING WILL BECOME
ONSHORE LATER IN THE MORNING AND AFTERNOON NEAR THE COAST. PLENTY
OF DEEP LAYER MOISTURE ACROSS THE AREA WITH PRECIPITABLE WATER
VALUES OF BETWEEN 1.80" AND 2.00" EACH AFTERNOON/EVENING.

500 MB TEMPERATURES ARE FORECAST AROUND -8C. STEERING FLOW FOR
AFTERNOON/EVENING STORMS IS FORECAST OUT OF THE NORTH. PERIODIC
MID-LEVEL IMPULSES EMBEDDED IN THE NORTHERLY FLOW WILL AID IN
CONVECTIVE DEVELOPMENT EACH DAY. THE EAST COAST SEA BREEZE WILL
DEVELOP AND MOVE SLOWLY INLAND EACH AFTERNOON. WILL KEEP HIGHEST
POPS OVER THE INTERIOR AROUND 50 PERCENT AND 40 PERCENT ACROSS
COASTAL COUNTIES. HEAT INDICES MOST PLACES WILL RANGE IN THE UPPER
90S TO AROUND 100 DEGREES EACH AFTERNOON.

MON-THU...A RATHER STAGNANT WEATHER PATTERN WILL DEVELOP WITH VERY
LIGHT STEERING FLOW FOR AFTERNOON/EVENING STORMS. THE SURFACE RIDGE
AXIS WILL REMAIN SOUTH OVER THE SOUTHERN PENINSULA. DEEP LAYER
MOISTURE IS FORECAST UPWARDS OF 2 INCHES ACROSS THE AREA DURING
THIS PERIOD. EXPECT THE DAILY EAST/WEST COAST SEA BREEZE REGIMES
TO CONTINUE WITH SCATTERED AFTERNOON/EVENING STORM CHANCES IN THE
FORECAST WITH WARM/MUGGY CONDITIONS CONTINUING.

&&

.AVIATION...
BOUNDARY COLLISIONS SHOULD CONTINUE TO INITIATE TS W OF THE I-95
CORRIDOR WITH SCT TSRA DVLPG INTERIOR AND MVG SWD NR 15KTS. ISOLD/SCT
IFR TSRAS ALNG THE SEA BREEZE FM KMCO-KOBE MVG S 15KTS WITH SFC
WND G35KTS+...CONTG THRU 28/02Z. AFT 28/02Z...SLOWLY BCMG VFR ALL
SITES...WITH SFC WNDS LGT/VRBL.

&&

.MARINE...
SURFACE RIDGE AXIS JUST SOUTH OF THE WATERS WILL MAINTAIN A LIGHT
TO GENTLE N TO NW BREEZE. PRIMARY MARINE WX HAZARD WILL BE
ISOLD TSTMS IN THE LATE AFTERNOON/OVERNIGHT. SEAS 2 FT OR LESS
NEAR COAST BUILDING TO NR 3 FT WELL OFFSHORE SAT.

SAT-MON...THE RIDGE AXIS WILL REMAIN SOUTH OF EAST CENTRAL FLORIDA
WITH A WEAK PRESSURE GRADIENT CONTINUING IN PLACE. LIGHT OFFSHORE
MORNING/EVENING FLOW WITH AN ONSHORE COMPONENT DEVELOPING EACH
AFTERNOON ALONG THE COAST WITH SEA BREEZE FORMATION. WINDS MAINLY
AOB 10 KTS. SEAS AOB 3 FT. THE MAIN MARINER HAZARDS WILL CONTINUE TO
BE DUE TO SCATTERED THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  94  76  92 /  30  30  20  40
MCO  75  94  76  95 /  30  40  20  40
MLB  75  91  76  91 /  30  40  20  30
VRB  73  92  74  91 /  20  40  20  30
LEE  76  94  77  95 /  30  30  20  40
SFB  76  96  77  96 /  30  30  20  40
ORL  77  95  77  95 /  30  30  20  40
FPR  72  90  73  91 /  20  40  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....WIMMER
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1210 PM EDT FRI JUN 27 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-272000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1210 PM EDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
A MOIST ATMOSPHERE COMBINED WITH DAYTIME HEATING INTO THE LOWER
AND MIDDLE 90S WILL LEAD TO SCATTERED THUNDERSTORMS FROM AFTERNOON
THROUGH EARLY EVENING. ISOLATED TO SCATTERED STORMS ARE EXPECTED
TO START ALONG THE EAST COAST SEA BREEZE DURING THE EARLY TO MID
AFTERNOON. STORM MOTION WILL BE TO THE SOUTH AND SOUTHEAST AROUND
10 MPH. AN INCREASE IN THUNDERSTORM INTENSITY SHOULD OCCUR DURING
THE LATE AFTERNOON AND EARLY EVENING AS BOUNDARIES INTERACT ACROSS
INTERIOR SECTIONS OF THE PENINSULA. THE MAIN STORM HAZARD WILL BE
FROM FREQUENT LIGHTNING STRIKES IN A FEW STRONG STORMS. WIND GUSTS
40 TO 50 MPH AND SMALL HAIL WILL ALSO BE POSSIBLE.

.FLOOD IMPACT...
A FEW OF THE STRONGER AND SLOWER MOVING STORMS THIS AFTERNOON AND
EVENING WILL BE CAPABLE OF DUMPING 2 OR 3 INCHES OF RAIN IN A
SHORT PERIOD OF TIME. CONSIDERABLE STANDING WATER CAN BE EXPECTED
ON SOME ROADWAYS...SO MOTORISTS SHOULD BE AWARE OF THIS POTENTIAL
DRIVING HAZARD.

.MARINE THUNDERSTORM GUST IMPACT...
THUNDERSTORMS THAT FORM OVER LAND THIS AFTERNOON WILL MOVE SOUTH
TO SOUTHEAST AROUND 10 MPH. WIND GUSTS 40 TO 50 MPH ARE EXPECTED
WITH A FEW STORMS THAT AFFECT INLAND LAKES. THERE IS A SLIGHT
CHANCE FOR STRONG WIND GUSTS ALONG THE COAST...ESPECIALLY FROM
CAPE CANAVERAL NORTHWARD. REMEMBER THAT STRONG WINDS CAN OCCUR
WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH A
STORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
MOIST CONDITIONS WILL CONTINUE TO FAVOR SCATTERED THUNDERSTORMS
WELL INTO NEXT WEEK. THEY WILL PRIMARILY OCCUR DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY/UPDATE JP

In the hours before

Special weather statement, Jun 27, 1:40 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
140 PM EDT FRI JUN 27 2014

FLZ054-058-059-271845-
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
140 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN INDIAN RIVER COUNTY...EASTERN
OKEECHOBEE COUNTY...NORTHWESTERN ST. LUCIE COUNTY...

* UNTIL 245 PM EDT.

AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER SOUTH CENTRAL
INDIAN RIVER COUNTY...MOVING SOUTH AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. THE STORM WILL
ALSO IMPACT THE FLORIDA TURNPIKE IN NORTHEAST OKEECHOBEE AND
NORTHWEST SAINT LUCIE COUNTIES. HEAVY RAINFALL WILL TEMPORARILY
REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2746 8062 2747 8079 2765 8075 2764 8060
TIME...MOT...LOC 1738Z 008DEG 8KT 2760 8071

67
Special weather statement, Jun 27, 3:19 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EDT FRI JUN 27 2014

FLZ058-272000-
OKEECHOBEE-
319 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHWESTERN OKEECHOBEE
COUNTY...

* UNTIL 400 PM EDT.

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER KISSIMMEE
PRAIRIE PRESERVE...MOVING SOUTH AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2738 8107 2738 8111 2739 8113 2741 8114
      2745 8115 2749 8121 2751 8120 2753 8121
      2760 8114 2763 8114 2763 8098 2736 8104
TIME...MOT...LOC 1919Z 015DEG 8KT 2759 8110

67
Special weather statement, Jun 27, 3:22 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
322 PM EDT FRI JUN 27 2014

FLZ044-272000-
NORTHERN LAKE COUNTY-
322 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...

* UNTIL 400 PM EDT.

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES SOUTH
OF PAISLEY...MOVING SOUTH AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2897 8167 2897 8166 2905 8166 2905 8164
      2927 8165 2921 8162 2920 8160 2920 8156
      2915 8152 2910 8150 2910 8146 2909 8145
      2879 8143 2878 8182
TIME...MOT...LOC 1922Z 015DEG 8KT 2890 8155

67
Special weather statement, Jun 27, 3:49 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT FRI JUN 27 2014

FLZ053-272030-
OSCEOLA-
349 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN OSCEOLA COUNTY...

* UNTIL 430 PM EDT.

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS 9 MILES SOUTH OF LAKE
MARIAN...MOVING NORTH AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2794 8132 2799 8098 2765 8105 2765 8113
      2777 8117
TIME...MOT...LOC 1948Z 175DEG 9KT 2775 8110

67
Special weather statement, Jun 27, 4:11 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
411 PM EDT FRI JUN 27 2014

FLZ044-045-144-272115-
NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY-
411 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY AND WESTERN
ORANGE COUNTY...

* UNTIL 515 PM EDT.

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
PITTMAN...MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THESE DEVELOPING STORMS WHICH MAY
EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE OAKLAND AND PITTMAN.
STRONG STORMS ARE ALSO EXPECTED TO DEVELOP FROM ZELLWOOD TO ORLANDO
AND CLERMONT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8195 2896 8166 2918 8164 2909 8147
      2836 8146 2835 8196
TIME...MOT...LOC 2009Z 000DEG 15KT 2894 8165

DWS
Special weather statement, Jun 27, 4:52 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
452 PM EDT FRI JUN 27 2014

FLZ041-044>046-053-141-272130-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-OSCEOLA-SEMINOLE-
452 PM EDT FRI JUN 27 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
CENTRAL ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...SEMINOLE COUNTY...
CENTRAL VOLUSIA COUNTY...

* UNTIL 530 PM EDT.

AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER WINTER
PARK...MOVING SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BELLE ISLE...FAIRVIEW SHORES...FERN PARK AND
ORLANDO EXECUTIVE AIRPORT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2825 8109 2827 8145 2910 8147 2919 8125
      2899 8110
TIME...MOT...LOC 2052Z 000DEG 12KT 2859 8136

DWS

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:12 PM EDTSpecial Weather StatementMLBBrevard, Osceola48 min
Jun 26, 8:57 PM EDTSpecial Weather StatementMLBOsceola48 min
Jun 26, 9:15 PM EDTSpecial Weather StatementMLBBrevard45 min
Jun 27, 1:40 PM EDTSpecial Weather StatementMLBIndian River65 min
Jun 27, 3:19 PM EDTSpecial Weather StatementMLBOkeechobee41 min
Jun 27, 3:22 PM EDTSpecial Weather StatementMLBLake38 min
Jun 27, 3:49 PM EDTSpecial Weather StatementMLBOsceola41 min
Jun 27, 4:11 PM EDTSpecial Weather StatementMLBLake64 min
Jun 27, 4:52 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia38 min
Jun 27, 5:01 PM EDTSevere Thunderstorm WarningMLBLake31 min
Jun 27, 5:30 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia45 min
Jun 27, 5:41 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola49 min
Jun 27, 6:06 PM EDTSevere Thunderstorm WarningMLBOsceola39 min
Jun 27, 6:16 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 27, 6:37 PM EDTSpecial Weather StatementMLBOsceola38 min
Jun 27, 7:05 PM EDTSpecial Weather StatementMLBBrevard40 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.